My 10 year old daughter started saying her ankles hurt over a year ago - it would come and go and didn't disable her in any way. In Feb. 2008 she got sick - I thought she had strep throat but the test came back negative. Then during a soccer game in Mar. 2008 she had to be carried off the field because her ankles hurt so bad.
At first they thought it was tendon problems. In Apr. 2008 they ran some blood tests. ESR was at 26, ANA negative and has the HLA B27 gene. We were sent to a pediatric rhuematologist but he said it is not JRA.
Since then we have went through physical therapy - which helped. She went from crutches to a cain and then to a boot cast. Everything seemed better a couple weeks ago - so we took her off the boot cast and she was running around for the first time in over 4 months. After a week and a half her left ankle (which is always more painful) swelled. Took her to the pediatrician - he thought the tests would come back to show something related to arthritis this time - but it didn't.
I thought she may have Reiters Syndrome since this is heavily associated with the HLA B27 gene or has the beginning symptoms of JRA. But, since the doctors are not sure - they say to keep in her the boot cast and send her back to physical therapy.
A couple days ago she developed a couple of rash areas....pink silvery scale on the edges....took her to the doc thinking maybe she has some sort of psoriatic arthritis.....he doesn't think it looks like psoriasis. But we have an appt with the derm next Monday. She has also had itchy eyes over the last year - so we have an appt with the opthamologist in a couple weeks.
I am so frustrated and feel there are more tests that could be done - I just don't know what they are.
I would really appreciate any ideas on what we should do next!!!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?